Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 264, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jul 4, 2012, 4:43 PM CDT for Gibson County, Vanderburgh County, Warrick County, Indiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2012, 4:43 PM CDT (21:43 UTC)
- Expired
- Jul 4, 2012, 5:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Gibson County, IN, Vanderburgh County, IN, Warrick County, IN
The radar
The Evansville,IN radar (KVWX), 24 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1214 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1352 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
943 WUUS53 KPAH 042143 SVRPAH INC051-163-173-042215- /O.NEW.KPAH.SV.W.0264.120704T2143Z-120704T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PADUCAH KY 443 PM CDT WED JUL 4 2012 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL GIBSON COUNTY IN SOUTHWEST INDIANA... NORTHEASTERN VANDERBURGH COUNTY IN SOUTHWEST INDIANA... WEST CENTRAL WARRICK COUNTY IN SOUTHWEST INDIANA... * UNTIL 515 PM CDT. * AT 438 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HAUBSTADT...OR 8 MILES SOUTH OF FORT BRANCH...MOVING SOUTH AT 10 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * LOCATIONS IN THE WARNED AREA INCLUDE... DARMSTADT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PADUCAH. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3805 8744 3804 8762 3821 8768 3820 8743 TIME...MOT...LOC 2143Z 349DEG 7KT 3813 8755 WIND...HAIL 60MPH 0.75IN $$ SMITH
1 follow-up statement
769 WWUS53 KPAH 042159 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 459 PM CDT WED JUL 4 2012 INC051-163-173-042215- /O.CON.KPAH.SV.W.0264.000000T0000Z-120704T2215Z/ VANDERBURGH IN-GIBSON IN-WARRICK IN- 459 PM CDT WED JUL 4 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL WARRICK...SOUTH CENTRAL GIBSON AND NORTHEASTERN VANDERBURGH COUNTIES IN SOUTHWEST INDIANA UNTIL 515 PM CDT... AT 453 PM CDT...RADAR STILL INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HAUBSTADT...OR 8 MILES SOUTH OF FORT BRANCH. MOVEMENT WAS SOUTH AROUND 5 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN PADUCAH. IN ADDITION TO HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3804 8759 3818 8763 3820 8743 3805 8744 TIME...MOT...LOC 2158Z 180DEG 3KT 3814 8755 WIND...HAIL 60MPH 0.75IN $$ SMITH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 4:22 PM CDT, 21 minutes earlier.
Area forecast discussion, Jul 4, 4:22 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
422 PM CDT WED JUL 4 2012
.DISCUSSION...
ISSUED AT 350 PM CDT WED JUL 4 2012
ISOLATED SEVERE STORMS THAT REDEVELOPED ALONG THE E/SE PERIPHERY
OF THE MID LVL HIGH PRESSURE SYSTEM CENTERED OUT OVER MISSOURI...
SHOULD DISSIPATE WITH THE LACK OF ANY MID/UPPER SUPPORT AND AND
LOSS OF HEATING AS THE SUN SETS THIS EVENING. SCATTERED STORMS
HAVE GENERALLY BEEN ALONG/EAST OF THE WABASH RIVER VALLEY AND OVER
WESTERN KY AREAS. THE STORMS DID NOT FIRE UNTIL CONVECTIVE TEMPS
OF AROUND 100 DEGREES WERE ACHIEVED. ONCE SFC TEMPS REACH 100 OR
BETTER...IF STORMS FIRE DUE MAINLY TO INSTABILITY /LACK OF BULK
SHEAR, ETC/ THEY HAVE A TENDENCY NOT TO LAST LONG...BUT PRODUCE
DAMAGING WIND GUSTS DUE TO SUPER ADIABATIC LOW LVL LAPSE RATES
/HIGH DOWNWARD CAPES AND HIGH EVAPORATIONAL DOWN FORCES/...SOME HAIL AND
TORRENTIAL DOWNPOURS DUE TO VERY SLOW CELL MOVEMENT. AGAIN MOST
AREAS WILL HIT HEAT INDEX VALUES OF 105 OR SO BEFORE THIS OCCURS.
BIGGEST QUESTION IN MIND RIGHT NOW IS IF WE WILL SEE A REPEAT OF
THIS SITUATION THU/FRI AS THE UPPER LEVEL PATTERN CHANGES LITTLE.
H50 HIGH DOES BUILD EAST JUST A BIT...BUT OUR FAR SE AREAS /MAINLY
WRN KY/ STAY IN NE FLOW ALOFT...WITH OVERALL CONDITIONS/MOISTURE VERY
SIMILAR TO TODAY. THEREFORE..WILL KEEP CHC POPS FOR AFTERNOON
THUNDERSTORMS IN WRN KY THU/FRI THAT ONCE AGAIN WILL WAIT TO
ERUPT UNTIL SFC TEMPS NEAR THE 100 DEGREE MARK.
AREAS N/W OF THE OHIO RIVER WILL HAVE MUCH LEES CHC OF HEAT
BREAKING STORMS...AND MAY SEE SFC TEMPS JUMP BACK UP CLOSE TO 105
OR SO BY LATE IN THE AFTERNOON. WE HIT 100 AT THE WEATHER OFFICE
TODAY AROUND 1130 AM. EXCESSIVE HEAT WARNING WILL REMAIN IN PLACE
AREA WIDE THROUGH SAT EVEN THO FAR SE AREAS MAY GET BREAKS IN THE
AFTN HEAT DUE TO SCT STORMS/CLOUD DEBRIS.
HEADING FROM SUNDAY INTO EARLY NEXT WEEK...THE MID AND UPPER
LEVEL RIDGE WILL BEGIN TO WEAKEN AND RETROGRADE TOWARDS THE
WEST...WHICH WILL ALLOW THE UPPER FLOW PATTERN TO TURN
NORTHWESTERLY ACROSS THE FORECAST AREA. WITH THE APPROACH OF A
FRONTAL BOUNDARY SUNDAY NIGHT OR MONDAY...CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL BE ON THE INCREASE ONCE AGAIN. THIS IS WHERE THE
MODELS DIVERGE. THE GEM AND GFS ARE MORE AGGRESSIVE IN SHIFTING
THE RIDGE TO THE WEST AND DROPPING THE FRONTAL BOUNDARY THROUGH
THE AREA...WHILE THE ECMWF REMAINS THE SLOWER OF THE THREE. GIVEN
THE UNCERTAINTY...CHOSE TO STICK WITH A BLENDED ENSEMBLE APPROACH
FOR NOW AND LEAVE SCT STORM CHANCES IN FOR TUESDAY AS WELL...AT
LEAST UNTIL GREATER CONFIDENCE WITH ONE PARTICULAR SOLUTION
EMERGES. BEST SCENARIO WOULD BE FOR A PROLONGED RAIN CHANCE
ADVERTISED BY THE 12Z ECMWF...WHICH MAY GIVE MORE WIDESPREAD
DROUGHT RELIEF. THE RULE OF THUMB IS THAT WHEN IN DROUGHT...FORECAST
DROUGHT UNTIL CONFIDENCE OF EXTENDED RAINFALL IS HIGHER.
THE LESSENING IMPACT OF THE RIDGE COMBINED WITH MORE SKY COVER
SHOULD HELP TAKE THE EDGE OFF TEMPERATURES...AS HIGHS ARE FORECAST
TO DROP FROM THE UPPER 90S SUNDAY INTO THE LOWER AND MID 90S MONDAY.
DEPENDING ON HOW FAR SOUTH THE FRONT DROPS...HIGHS ON TUESDAY MAY
ACTUALLY BE CLOSE TO NORMAL VALUES NEAR 90 DEGREES. LOWS THROUGH
EARLY NEXT WEEK ARE FORECAST IN THE LOWER TO MID 70S.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 350 PM CDT WED JUL 4 2012
VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. BEST CHANCE
FOR ISOLATED THUNDERSTORMS FOR THE REST OF THE AFTERNOON WILL BE
UP IN THE KEVV/KOWB AREAS...MAY SEE STRONG WINDS GUSTS 40 TO 60
MPH IF ANY STRONG STORM GETS CLOSE OR PASSES OVER THE AIRFIELD.
KPAH GOT A 53 MPH OUTFLOW FROM A NEAR BY STORM EARLIER TODAY THAT
MISSED THE AIRFIELD TO THE SOUTH.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR ILZ075>078-
080>094.
MO...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR MOZ076-086-
087-100-107>112-114.
IN...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR INZ081-082-
085>088.
KY...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR KYZ001>022.
&&
MEFFERTHazardous weather outlook, Jul 4, 2:18 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 218 PM CDT WED JUL 4 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-051000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 218 PM CDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING...MAINLY ALONG THE OHIO AND WABASH RIVER VALLEYS...FROM NEAR PADUCAH KENTUCKY THROUGH MORGANFIELD KENTUCKY AND UP INTO SOUTHWEST INDIANA AND FAR SOUTHEAST ILLINOIS. STRONGER STORMS WILL PRODUCE DAMAGING WIND GUSTS...DIME TO QUARTER SIZED HAIL AND LOCALIZED FLOODING. ALSO...BE PREPARED FOR FREQUENT DEADLY LIGHTNING IN AND CLOSE TO ANY THUNDERSTORM. BE ESPECIALLY AWARE OF RAPIDLY CHANGING CONDITIONS IF OUT ON OPEN WATERS. AN EXCESSIVE HEAT WARNING AND ELEVATED FIRE RISK REMAIN IN EFFECT FOR THE ENTIRE AREA. PLEASE REFER TO OUR WARNINGS AND SPECIAL WEATHER PRODUCTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT FOR THE ENTIRE AREA THROUGH SATURDAY. PLEASE REFER TO THE WARNING PRODUCT FOR MORE DETAILS. ALSO...SCATTERED THUNDERSTORMS WILL RETURN TO THE FORECAST... ESPECIALLY SATURDAY NIGHT THROUGH TUESDAY. SOME SEVERE STORMS CANNOT BE RULED OUT. FINALLY...AN ELEVATED RISK FOR WILDFIRES WILL CONTINUE ACROSS THE AREA DU TO SEVERE DROUGHT CONDITIONS IN PLACE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...AND THEN AGAIN...OFF AND ON...SUNDAY THROUGH TUESDAY.
In the hours before
Local storm report, Jul 4, 3:38 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
338 PM CDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND GST NEWBURGH 37.95N 87.40W
07/04/2012 M57 MPH WARRICK IN TRAINED SPOTTER
MEASURED ABOUT A QUARTER MILE EAST OF DEACONESS GATEWAY
HOSPITAL.
&&
CWSpecial weather statement, Jul 4, 4:09 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 409 PM CDT WED JUL 4 2012 KYZ022-042200- TODD KY- 409 PM CDT WED JUL 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TODD COUNTY IN SOUTH CENTRAL KENTUCKY UNTIL 500 PM CDT... AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ELKTON...MOVING SOUTH AT 5 MPH. OTHER STRONG STORMS WERE NOTED EAST OF TRENTON AND ALLENSVILLE. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS THAT MAY BE IMPACTED INCLUDE... ELKTON...GUTHRIE AND ALLENSVILLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SMITH
Special weather statement, Jul 4, 4:15 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 415 PM CDT WED JUL 4 2012 INZ086-042200- VANDERBURGH IN- 415 PM CDT WED JUL 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN VANDERBURGH COUNTY IN SOUTHWEST INDIANA UNTIL 500 PM CDT... AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF KASSON...OR 8 MILES SOUTHWEST OF EVANSVILLE...MOVING SOUTH AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... MAINLY RURAL AREAS OF SOUTHWESTERN VANDERBURGH COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SMITH
Local storm report, Jul 4, 4:18 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
418 PM CDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG 1 N MOUNT CARMEL 38.43N 87.77W
07/04/2012 WABASH IL TRAINED SPOTTER
A FEW SMALL TREES AND LARGE LIMBS DOWN AT A COUPLE OF
RESIDENCES JUST NORTH OF MOUNT CARMEL
&&
CWSpecial weather statement, Jul 4, 4:21 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 421 PM CDT WED JUL 4 2012 KYZ018>020-042200- DAVIESS KY-HENDERSON KY-MCLEAN KY- 421 PM CDT WED JUL 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENDERSON...WESTERN DAVIESS AND NORTHWESTERN MCLEAN COUNTIES IN NORTHWEST KENTUCKY UNTIL 500 PM CDT... AT 419 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ST. JOSEPH...OR 14 MILES SOUTHEAST OF HENDERSON...MOVING SOUTH AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... ST. JOSEPH. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SMITH
Special weather statement, Jul 4, 4:26 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 426 PM CDT WED JUL 4 2012 INZ081-085-086-042215- GIBSON IN-POSEY IN-VANDERBURGH IN- 426 PM CDT WED JUL 4 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GIBSON...EXTREME NORTHEASTERN POSEY AND NORTHERN VANDERBURGH COUNTIES IN SOUTHWEST INDIANA UNTIL 515 PM CDT... AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HAUBSTADT...OR NEAR FORT BRANCH...MOVING SOUTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME SOUTHERN GIBSON AND NORTHERN VANDERBURGH COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SMITH
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 2:21 PM CDT | Severe Thunderstorm Warning | PAH | Spencer, Warrick | 24 min |
| Jul 4, 3:27 PM CDT | Severe Thunderstorm Warning | PAH | Spencer, Warrick | 33 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.